# SDR SWAA2013043015364

- Difficulty date: April 11, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 56,673 hours, 46,102 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 589357
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER AFT WINDOW CORNER CRACKED AT BS 767 HOLES 2, 3.  REPAIRED WINDOW IAW SB.
